# SDR SWIA201335044

- Difficulty date: October 12, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS A CRACKED STRINGER FWD OF FUEL ACCESS PANEL CUTOUT NR 2.  C-CHECK REPAIRED STRINGER NR 10 ON RT WING FWD OF NR 2 FUEL ACCESS PANEL IAW SRM.
